MathSciNet Relay Station
MathSciNet bibliographic data
MR781057 (86h:35032) 35F99 (35A99 58G99)
Hounie, Jorge A note on global solvability of vector fields. Proc. Amer. Math. Soc. 94 (1985), no. 1, 61–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement